# SDR FDEA201902110372

- Difficulty date: February 11, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 83,908 hours, 18,989 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE REMOVING LOCK FASTENERS FROM UPPER WING PANEL, FOUND  CORROSION ON LH WING REAR SPAR UNDER #5 SPOILER,  BEHIND BRACKET (ARH 0357-3)  COMPLIED WITH E.A. #1-5700-T0345190. REINSTALLED BRACKET PN ARB005-345 IAW  SRM 51-33-01.
